# SDR GTIA9900989

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ONE-THIRD OF EMERGENCY FLOOR ESCAPE PATH LIGHTS INOPERATIVE.  FOUND WIRES OUT ON FLOOR ROW EIGHT RESECURED AS NECESSARY.  OPERATION CHECK GOOD IAW DC-9 MM 33-50.  (M)
